# SDR AALA202208115233

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737
- Aircraft serial: 31244
- Aircraft time: 17,530 hours, 7,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW AS CHIP ON SIDE OF WINDSHIELD. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
